Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have been taking Repace. Showed high triglycerides. Side effects of medication?

I am 40 years old and have been taking Repace 50mg (1-0-0) since last 10 years. During routine checkups over a period of 2-3 my doctor observed that the BP was in range of 150/90. Blood test (CBC, Lipid , Renal , HBAIC, Cortisol , TSH ) and renal doppler study gave a normal report except for Lipid test which showed high Triglycerides. My doctor suggested to revise the dosage as follows: Repace 50mg (1-0-1) and Fenolip 145 (0-0-1). I have a family history of Hypertension and Diabetes. Please advice if there are any long term side effects of these medicines. Thanks & Regards
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Your age is 40 years and hypertensive for last 10 years ,this is good you are taking medicines regularly dose titration of medicine may be required.
As far as high Triglyceride level are concerned as there is family history of diabetes also check fasting and PP blood sugar periodically.
I do not know are you overweight if yes reduce weight to near ideal level. and modify diet to low calories and fats
Finofibrate may be taken to address issue of high Triglyceride level. Long term side effect of this drug small risk of muscle toxicity due to fenofibrate.
Triglyceride levels should be determined every 3 months and treatment reviewed and re-evaluated.
Diet may include Omega 3 fatty acid to help in control of Lipid Profile.
Good Luck.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor